London (EMS). Discussions on booster doses of anti-Covid vaccine have started in many countries. It has intensified after the new variant of Corona came in front of Omicron. In this regard, doctors say that a new side effect of the booster dose has come to the fore. It is believed that if someone is vaccinated then such a person can feel unwell.
Pain on injection, fatigue and body aches are among the most commonly recognized symptoms. But according to new reports, people may complain of dehydration after a booster dose or they will feel more thirsty. According to the information, doctor Latasha Perkins in Washington said- ‘When vaccination is done, different symptoms appear in people, but I have heard that some people have complained of increased thirst. It is not uncommon.’ This report has come to the fore in America, but British doctors are not aware of this problem at the moment. Dr Sarah Harravis, clinical director, PatientSecesses.com, said, ‘I have not heard of such complaints, nor have I seen any research that gives information about it.’ American doctor Natasha Bhuyan said ‘If someone is nervous about the vaccine, it can lead to dry mouth.’ This may be because the vaccine usually causes a fever. When someone’s temperature rises, it can also lead to dehydration. Experts say that if you feel excessively thirsty after vaccination, then it is nothing to worry about.
Thirst has not been recognized as a side effect after the anti-Covid vaccine has been administered. On the other hand people are generally asked to stay hydrated during the time of vaccination. If your body is not hydrated while getting the anti-Covid vaccine, then you may have problems like headache.